Sexual Dysfunction

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are sexual dysfunction and lack of sensation in penis signs of neuropathy?

Query: Hello doctor, I have been experiencing sexual dysfunction for the past 2.5 years, and I believe it is neurogenic in origin. This is because not only do I lack sensation, and am not responsive to touch in my penis when getting it erect. I cannot feel heat or cold temperatures on the glans of my peni...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Any psychological diagnosis needs evaluation for other causes and ruling out functional causes. So my recommendations would do a few investigations first : 1. Serum testosterone levels. 2. Thyroid profile. 3. Serum vitamin B12 assay. 4. MRI LS (magnetic resonance...  Read Full »

What causes reduced semen spurts?

Query: Hello doctor, I am a 47-year-old male in good health. Within the last six months when I ejaculated, I only had one to three large spurts. Previously, I had about four to six. The volume is still good. I am on Prestiq and Xanax. Is this problem reversible and is it a sign of more problems to come?  Read Full »


Dr. Karthik Rajan

Urologist, Andrologist

Answer: Hello, Welcome to icliniq.com. I have gone through your query. I would like to know whether there is any decrease in your sexual drive or erections. If there is not any then as long as your semen volume is normal, I do not think there are any concerns as of right now. If the problem persists, I...  Read Full »

Does Wellbutrin affect testosterone levels?

Query: Hello doctor, I am a 36 year old male. I suddenly developed sexual dysfunction, I have reduced interest, arousal, plateau, and orgasm. The triggering event seems to be the discontinuation of 150 mg Bupropion because of adverse effects. I switched to 20 mg Citalopram, and over the course of six month...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from the history you gave and the levels of testosterone you mentioned, it is very high level of serum testosterone. There are usually some males who normally have high testosterone levels without any major underlying disease. I will discuss ...  Read Full »

Can antidepressants cause loss of libido?

Query: Hi doctor, I am 19 years old. I do not have any sexual desire or libido. I am not getting normal erection. I have done a hormonal test to see if something is wrong. Currently, I am on antidepressant. The clinic said that the results are normal. But, I have a feeling that something must be there. ...  Read Full »


Dr. Bindiya Thakkar

Diabetologist, Endocrinologist

Answer: Hello, Welcome to icliniq.com. Your submitted blood work (attachment removed to protect patient identity) looks normal. I do have some questions for you though. Did you have normal puberty as compared to your peers such as height, shaving, pubic hair, etc? Did you have normal sexual desire and li...  Read Full »

Is sleep disturbance a side effect of Fluoxetine?

Query: Hi doctor, I am very sad, and I am surrounded by negative thoughts and anxiety. I have taken Fluoxetine (Fludac 20) for 6 weeks. Now I am fine, but I wake up early in the morning around 3.30 AM. Hence having disturbed sleep in the morning. My doctor changed medicine to Flunil 40. I think this dose ...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Fluoxetine is known to cause significant insomnia in many patients as it is an activating drug. Being an selective serotonin reuptake inhibitor (SSRI) Fluoxetine causes sexual dysfunction. Both these side effects can be treated by taking tablet Trazodone (brand name...  Read Full »

Does regular tobacco use cause sexual problems?

Query: Dear doctor, I am 33 years old. I have no desire for sex. There is no erection in the penis since the last three months. I am a regular tobacco user. Give me advice.  Read Full »


Dr. Duraisamy Palanisamy

Andrologist, Diabetologist, Sexologist

Answer: Hi, Welcome to icliniq.com. Kindly quit tobacco immediately. Tobacco usage is one of the causes for sexual dysfunction. You can take capsule Nano-Leo two capsules in the morning and night after food for three months, which is slow acting. After a month, let me know how you feel. If it is not eff...  Read Full »

My husband and I are in a sexless relationship. Please help.

Query: Hello doctor, I have been married for almost three years now. My husband and I have not consummated our marriage. There is no intimacy and physical relationship in our marriage. Ours is a love marriage. But now, I am getting frustrated with our condition. From what I understand, my husband has a ver...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Relax and do not worry. Your husband may just require some basic blood tests. How hard is the erection if you had to rate it on a scale of 1 to 10. Does ejaculation ever happen? It is very important for you to understand the problem. Do not pressurize him as it will on...  Read Full »

Please suggest some tips to stop feeling guilty about masturbation.

Query: Hello doctor, I am very frustrated with my life, and I have lost every hope in life. I did excess masturbation in the past, and now I am suffering from many symptoms from the past four years. The symptoms are post-void dribbling, slow urine speed, and precum after urination. After urinating, I feel ...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. First of all, I would like you to know that masturbation does not cause any weakness, sexual dysfunction, or any ill effect, contrary to popular belief. It is the guilt associated with it, it being labeled wrong culturally which causes problems. In my opinion, you sh...  Read Full »

Can masturbation cause erectile dysfunction?

Query: Hi doctor, I am facing issues of erectile dysfunction. But, I have a bad habit of masturbation since childhood. I am unable to keep my organ hard for a long time. It is big, very flaccid and not very hard. My testis has got shrunked day by day due to masturbation. Please suggest as I am getting marr...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hi, Welcome to icliniq.com. I would like to mention that masturbation does not cause any weakness or sexual dysfunction. It is associated with guilt and anxiety that causes the problems. Do not get worried. Treatment is possible. Consult a psychiatrist or a sexologist in person for evaluation and ...  Read Full »

Please suggest medicines for anxiety, depression, and anger, without any sexual side effects.

Query: Hello doctor, I am taking medicine for anxiety, depression, and anger from the last 8 to 10 years, but not continuously. Right now, I m taking Panazep 25, Bupron 150, and Dicorate 500 all at night. I had sexual problems from the past 40 days, so the doctor advised to take Sildenafil 50. Now I feel 5...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that you are taking too many antidepressants, like Panazep 25 (Paroxetine) and Bupron 150 (Buproprion). Panazep has the side effect of reduced libido and erectile dysfunction when taken over a longer period. Hence, the same is happening with you. Currently, t...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.